Cookies?
Library Header Image
LSE Research Online LSE Library Services

Inertia theorems for operator Lyapunov inequalities

Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities. Systems and Control Letters, 43 (2). pp. 127-132. ISSN 0167-6911

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2001 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Nov 2008 09:42
URL: http://eprints.lse.ac.uk/17088/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only